MathSciNet Relay Station
MathSciNet bibliographic data
MR702474 58F27 (81C05 82A05 82A55)
Kohmoto, Mahito; Kadanoff, Leo P.; Tang, Chao Localization problem in one dimension: mapping and escape. Phys. Rev. Lett. 50 (1983), no. 23, 1870–1872.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement